# SDR CALA0600420

- Difficulty date: October 18, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 23,772 hours, 8,538 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 140A98711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM AT STA 986 RBL 43.  REPAIRED IAW ECRA 5321-01405.
